# SDR 2A6D20240229001

- Difficulty date: February 29, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N344AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7235
- Aircraft time: 4,698 hours, 17,851 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,426 hours, 11,704 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 200
- Part time: 4,698 hours, 17,851 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS DISCOVERED ON THE AFT BULKHEAD CENTER STRUCTURE. THE CRACK MEASURES APPROXIMATELY 1.0  INCH LONG
